Alert archive / North Dakota / Red Flag Warnings in 2008
Red Flag Warning 9, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Apr 17, 2008, 4:12 AM CDT for 9 counties in North Dakota. It took effect at Apr 17, 2008, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2008, 4:12 AM CDT (09:12 UTC)
- In effect from
- Apr 17, 2008, 12:00 PM CDT
- Expired
- Apr 17, 2008, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
Counties Burleigh County, ND, Kidder County, ND, McHenry County, ND, McLean County, ND, Morton County, ND, Oliver County, ND, Pierce County, ND, Sheridan County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 77 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3127 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
3 follow-up statements
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
000 WWUS83 KBIS 172103 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 403 PM CDT THU APR 17 2008 ...RED FLAG WARNING IN EFFECT THROUGH EARLY EVENING FOR PORTIONS OF CENTRAL NORTH DAKOTA FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS AND DORMANT VEGETATION WITH A FIRE WEATHER WATCH ALL OF WESTERN AND CENTRAL NORTH DAKOTA ON FRIDAY... .MINIMUM HUMIDITIES THIS AFTERNOON WERE RANGING FROM 15 TO 22 PERCENT ACROSS CENTRAL NORTH DAKOTA WITH SOUTHWEST WINDS GUSTING TO 25 MPH. THE COMBINATION OF LOW RELATIVE HUMIDITIES...GUSTY WINDS...A VERY HIGH RANGELAND FIRE DANGER INDEX...AND DORMANT VEGETATION WILL MAKE FOR CRITICAL FIRE WEATHER BEHAVIOR THROUGH EARLY EVENING. THUS A RED FLAG WARNING WILL CONTINUE. ON FRIDAY SOUTH WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 25 MPH. MINIMUM RELATIVE HUMIDITIES WILL AGAIN RANGE FROM 15 TO 22 PERCENT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR FRIDAY. NDZ012-013-020>023-034>036-180515- /O.NEW.KBIS.FW.A.0003.080418T1800Z-080419T0200Z/ /O.CON.KBIS.FW.W.0009.000000T0000Z-080418T0200Z/ MCHENRY-PIERCE-OLIVER-MCLEAN-SHERIDAN-WELLS-MORTON-BURLEIGH- KIDDER- 403 PM CDT THU APR 17 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS AND DORMANT VEGETATION... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS AND DORMANT VEGETATION... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. MINIMUM HUMIDITIES THIS AFTERNOON WERE RANGING FROM 15 TO 22 PERCENT ACROSS CENTRAL NORTH DAKOTA WITH SOUTHWEST WINDS GUSTING TO 25 MPH. THE COMBINATION OF LOW RELATIVE HUMIDITIES...GUSTY WINDS...A VERY HIGH RANGELAND FIRE DANGER INDEX...AND DORMANT VEGETATION WILL MAKE FOR CRITICAL FIRE WEATHER BEHAVIOR THROUGH EARLY EVENING. THUS A RED FLAG WARNING WILL CONTINUE. ON FRIDAY SOUTH WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 25 MPH. MINIMUM RELATIVE HUMIDITIES WILL AGAIN RANGE FROM 15 TO 22 PERCENT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NDZ001>005-009>011-017>019-025-031>033-037-040>048-050-051-180515- /O.NEW.KBIS.FW.A.0003.080418T1800Z-080419T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCKENZIE-DUNN-MERCER-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 403 PM CDT THU APR 17 2008 /303 PM MDT THU APR 17 2008/ ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS AND DORMANT VEGETATION... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. ON FRIDAY SOUTH WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 25 MPH. MINIMUM RELATIVE HUMIDITIES WILL AGAIN RANGE FROM 15 TO 22 PERCENT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR FRIDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JV
000 WWUS83 KBIS 180213 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 913 PM CDT THU APR 17 2008 ...A FIRE WEATHER WATCH FRIDAY FOR WESTERN AND CENTRAL NORTH DAKOTA FOR LOW RELATIVE HUMIDITIES...GUSTY WINDS...AND DRY GRASSLANDS... .FRIDAY SOUTH WINDS WILL INCREASE TO 15 TO 25 MPH. MINIMUM RELATIVE HUMIDITIES WILL AGAIN RANGE FROM 15 TO 22 PERCENT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR FRIDAY. NDZ012-013-020>023-034>036-181015- /O.EXP.KBIS.FW.W.0009.000000T0000Z-080418T0200Z/ /O.CON.KBIS.FW.A.0003.080418T1800Z-080419T0200Z/ MCHENRY-PIERCE-OLIVER-MCLEAN-SHERIDAN-WELLS-MORTON-BURLEIGH- KIDDER- 913 PM CDT THU APR 17 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LOW RELATIVE HUMIDITIES...GUSTY WINDS...AND DRY GRASSLANDS... ...THE RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. FRIDAY SOUTH WINDS WILL INCREASE TO 15 TO 25 MPH. MINIMUM RELATIVE HUMIDITIES WILL AGAIN RANGE FROM 15 TO 22 PERCENT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR FRIDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. $$ NDZ001>005-009>011-017>019-025-031>033-037-040>048-050-051-181015- /O.CON.KBIS.FW.A.0003.080418T1800Z-080419T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCKENZIE-DUNN-MERCER-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 913 PM CDT THU APR 17 2008 /813 PM MDT THU APR 17 2008/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LOW RELATIVE HUMIDITIES...GUSTY WINDS...AND DRY GRASSLANDS... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. ON FRIDAY SOUTH WINDS WILL INCREASE TO 15 TO 25 MPH. MINIMUM RELATIVE HUMIDITIES WILL AGAIN RANGE FROM 15 TO 22 PERCENT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR FRIDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 17, 2:32 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 17, 2:32 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 232 AM CDT THU APR 17 2008 .SHORT TERM....TODAY THROUGH SATURDAY NIGHT... WARMING TREND COMMENCING THROUGH THE SHORT TERM WITH SIMILAR SOLUTIONS BETWEEN THE NAM AND GFS. GENERAL TEMPERATURE TREND IS FOR HIGHS IN THE 60S TODAY...UPPER 60S ON FRIDAY...AND UPPER 60S TO MID 70S SATURDAY. THREAT OF ANY PRECIPITATION WOULD BE CONFINED TO THE NORTHWEST CWA FRIDAY NIGHT THROUGH SATURDAY NIGHT. MAIN CONCERN IN THE SHORT TERM IS FIRE WEATHER AND MARGINAL RED FLAG WARNING THIS AFTERNOON AND EVENING. SEE THE FIRE WEATHER DISCUSSION BELOW FOR DETAILS. UPPER TROUGH SITTING OVER THE CWA THIS MORNING WILL SHIFT EAST THIS AFTERNOON. SOME MID LEVEL CLOUDS (10KFT-15KFT) WILL MIGRATE THROUGH DURING THE DAY BUT OVERALL MOSTLY SUNNY WORDING SHOULD SUFFICE. WINDS THIS AFTERNOON OVER THE CWA RANGING FROM 10 TO 20 MPH WITH SOME GUSTS NEAR 25 MPH. THE UPPER FLOW TRANSITIONS TO WESTERLY TONIGHT...THEN SOUTHWEST FRIDAY THROUGH SATURDAY NIGHT. ALL OF THIS IN RESPONSE TO A POTENT UPPER LOW NOW ROTATING OVER THE NW BRITISH COLUMBIA COAST...PER WATER VAPOR LOOP. WILL FOLLOW THE GFS FOR TIMING PER HPC DISCUSSION. THIS LOW SINKS SOUTH NEXT FEW DAYS BUCKLING THE UPPER FLOW TO THE SW WHICH BRINGS IN THE WARMING TREND. AS THE LOW/LARGE UPPER TROUGH SETTLES INTO THE PACIFIC NW FRI/SAT...A BAROCLINIC ZONE DEVELOPS FROM CENTRAL IDAHO NE INTO NORTHEAST MONTANA. THIS PLACES OUR NORTHWEST ZONES ON THE FRINGE OF ISOLATED PRECIPITATION DURING THIS TIME...AGAIN ONLY A SLIGHT CHC FRIDAY INTO SATURDAY NIGHT. THE REST OF THE CWA WILL EXPERIENCE DRY WEATHER AND A WARM UP UNDER MOSTLY TO PARTLY SUNNY SKIES. A SURFACE LOW PRESSURE RIDES ALONG THE BAROCLINIC ZONE FRIDAY NIGHT ACROSS NE MONTANA/NW NORTH DAKOTA. H85 WINDS INCREASE TO 30-35KT OVER THE CWA FRIDAY NIGHT BUT SOUNDINGS SHOW THE VERTICAL PROFILE BEING TOO DRY AND STABLE FOR ANY MENTION OF ELEVATED CONVECTION. .LONG TERM...SUNDAY THROUGH THURSDAY SHOULD BE AN ACTIVE LONG RANGE PERIOD AS A MAJOR UPPER LOW BECOMES TRAPPED OVER CENTRAL NORTH AMERICA. THERE WILL BE MANY OPORTUNITIES FOR PRECIPITATION AS SHORT WAVES ORBIT THE SYSTEM. THE SYSTEM WILL ALSO STRADDLE THE POLAR FRONT SO SOME OF THE PRECIPITATION WILL BE SNOW. THE ECMWF IS SURPRISINGLY SIMILAR TO THE GFS ON THIS PATTERN. && .AVIATION... NO AVIATION PROBLEMS FORSEEN WITH DRY HIGH PRESSURE OVER THE REGION. && .FIRE WEATHER... AS MENTIONED ABOVE...FIRE WEATHER IS THE MAIN CONCERN OVER THE NEXT THREE DAYS. MINIMUM HUMIDITIES LATER TODAY WILL ONCE AGAIN BOTTOM OUT IN THE MID/UPPER TEENS ACROSS PORTIONS OF OUR SOUTH CENTRAL ZONES. NAM BUFR SOUNDINGS SHOW WINDS IN THE MIXED LAYER ARE MARGINAL...WITH SURFACE WINDS IN THE 15 TO 20 MPH RANGE THIS AFTERNOON AND EVENING...SOME GUSTS TO NEAR 25 MPH. BASED SOLELY ON LOW RH BETWEEN 15% TO 20% AND WINDS BETWEEN 15 AND 20 MPH...A RED FLAG WARNING IS LIKELY WARRANTED. THOUGH THE FINAL DECISION MAKER WAS IN THE RANGELAND FIRE DANGER INDICES TODAY WHICH ARE IN THE VERY HIGH CATEGORY OVER THE SOUTH CENTRAL FIRE ZONES. THUS A RED FLAG WARNING WILL BE ISSUED VALID THIS AFTERNOON INTO THE EARLY EVENING FOR PORTIONS OF CENTRAL NORTH DAKOTA. COORDINATED WITH GRAND FORKS WFO AND ADDED A COUPLE OF COUNTIES ACROSS CENTRAL NORTH DAKOTA AS WELL. PLEASE REFER TO BISRFWBIS FOR SPECIFICS. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR NDZ012-013-020>023-034>036. && KS/RSL
Hazardous weather outlook, Apr 16, 4:17 AM CDT, 23 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 417 AM CDT WED APR 16 2008 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-170930- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 417 AM CDT WED APR 16 2008 /317 AM MDT WED APR 16 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 4:03 PM CDT | Fire Weather Watch | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 30 more | 13 hr |
Nearby
Red Flag Warnings in North Dakota, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.